# SDR 116933

- Difficulty date: March 21, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152CQ
- Aircraft time: 27,998 hours, 31,272 cycles
- Engine: Ge CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Failed
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLIGHT NR 9450 HAD A LOSS OF INDICATION ON THEIR ITT AND TORQUE INDICATORS ON THE LEFT.  AIRCREW RETURNED THE AIRCRAFT TO TTN.
